number of downloads : ?
language
eng
Author
Kita, Naoyasu Faculty of Advanced Science and Technology, Kumamoto University, Kumamoto 860-8555, Japan
Description
This paper studies the large time behavior of a small solution to the generalized Benjamin-Ono equation with a short range nonlinearity, i.e., with the power of nonlinearity greater than 3. In this case, it is well-known that the solution is asymptotically free as . We are interested in the asymptotic expansion of the solution, and determine the second asymptotic term. In order to specify the second asymptotic term, we will apply a technique of Fourier series expansion.
Subject
Benjamin-Ono type equations
Large time behavior
Asymptotic expansion
Journal Title
Elsevier Journal of Mathematical Analysis and Applications
Volume
497
Issue
2
ISSN
0022-247X
Published Date
2021-05-15
DOI
Publisher
Elsevier Inc.
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加